# SDR QXEA2016020300073

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 34,337 hours, 35,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 216-234
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR PANEL 133FZ, BETWEEN BS 216 TO BS 234, UNDER THE ISAT BOX BETWEEN STR 31L TO STR 33L, THERE ARE RIVETS WITH EVIDENCE OF POSSIBLE CORROSION, MARKED.  REMOVED 23 CORRODED RIVETS FROM INNER LONGITUDINAL STRAP JOINT BETWEEN BS X 216- BS X 234 BETWEEN STR 31L-STR33L, REF SRM 51-42-05.  INSTALLED 23 CORRODED RIVETS FROM INNER LONGITUDINAL STRAP JOINT BETWEEN BS X 216- BS X 234 BETWEEN STR 31L-STR 33L REF SRM 51-42-05-02-01 STEP 4D, 3-10.  REMOVED CORROSION ON LONGITUDINAL INTERNAL JOINT STRAP BETWEEN X 216-X 234 BETWEEN STR 31L -32L REF SRM 53-00-00 REPAIR-20. LONGITUDINAL INTERNAL STRAP CORRODED 100 PERCENT OF MATERIAL AT APPROXIMATELY 7.25" FWD OF X 234 AND 2.5" INBD OF STR 31L LONGITUDINAL STRAP OUT OF LIMITS.  RECEIVED R/D 8/4-53-7262 ISSUE 1. C/W ET INSP UT THICK TEST ON STRAP BETWEEN FS X 216-234 + BETWEEN STR 31P-32P REF NDTM TP1 51-00-06 + 51-00-04.  NO DEFECTS NOTED MIN THICK RANGE MEASURED=.000" TO .052". C/W ET INSPECT ON CUTOUT IAW RD 8/4-53-7262, ISSUE 1.  FABRICATE REPAIR PACKER AND DOUBLER REF SRM 51-40-07 AND REPAIR RD 8/4-53-7262 MAT 2024T3 .050 TX 0002920,202 + T3.063 TX 00020092. INSTALLED REPAIR PACKER AND DOUBLER REF R/D 8/4-53-7262, ISSUE 1.  APPLIED A COAT OF ALUMINIZED POLYURETHANE ENAMEL, F24 TO INNER SURFACE OF REPAIR REF R/D 8/4-53-7262 ISSUE 1.  APPLIED MOSITURE DISPLACING COMPOUND TO INNER SURFACE REF R/D 8/4-53-7262 ISSUE 1.
